# SDR 2025F00232

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: General aviation
- Aircraft: N260AC
- Make and model: Boeing 737-800
- Aircraft serial: 33597
- Aircraft time: 49,120 hours, 33,902 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL3500, CARGO DOOR LIGHT ILLUMINATED. THE PILOT FOLLOWED PROCEDURE IAW QRH AND LANDED AT THE NEAREST AIRPORT (MDSD) WITHOUT FURTHER INCIDENT.
